# SDR 3EJA202504070001

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N950JS
- Make and model: Cessna 680CE
- Aircraft serial: 6800120
- Aircraft time: 10,262 hours, 6,134 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 99145202
- Part serial: 2291
- Condition: Failed
- Location: Zone 400
- Part time: 3,462 hours, 1,701 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL IN ASE, TAKEOFF THRUST SET, BRAKES RELEASED, AT APPROXIMATELY 30KTS AND 700 FT INTO TAKE OFF ROLL, MASTER CAUTION ILLUMINATED HP BLEED VALVE FAIL.
